# SDR ABXA20160913144

- Difficulty date: September 13, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 65,617 hours, 48,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: AR47015
- Part serial: 0023
- Condition: Inoperative
- Location: Cockpit Door
- Part time: 230 hours, 101 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK DOOR WILL NOT RELEASE ELECTRICALLY DURING THE CREW'S PREFLIGHT INSPECTION.  THE DOOR CIRCUIT BREAKER OPENS.  THE AIRPLANE WAS REMOVED FROM SERVICE, GROUNDED, UNTIL THE DOOR'S SECURITY SYSTEM WAS DEFERRED.  3 DAYS LATER, THE AIRPLANE WAS REMOVED FROM SERVICE, GROUNDED, WHILE THE ELECTRIC STRIKE WAS REPLACED AND MISSING SHIMS WERE INSTALLED.  THE CAUSE FOR THE ELECTRIC STRIKE BECOMING INOPERATIVE IS UNKNOWN.
